Aa
A
A
Close
Avatar universal
After ACDF
Just had a acdf on c4-c6. Whenever I try to lay down I get a burning sensation from between my shoulders up to the back of my head, even if I just recline in my chair. Not getting much sleep. Pain meds do not help much. I am taking lortab 5 and robaxin 750mg. Any suggestions?
Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Mild-moderate pain/ discomfort is not uncommon after a surgery. This occurs due to the associated inflammation and is likely to subside over the next few days/ weeks. Unfortunately there is little help that we can provide online in the matter. If the pain medications prescribed have not been helpful, I would suggest considering a review with your treating doctor for a possible change in the medications/ dosage.
Hope this is helpful.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
5265383 tn?1465260698
Blank
aspen2
ON
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ